Brown's Approximation Theorem
This chapter is devoted to an approximation theorem that allows certain adjustments of the bonding mappings in an inverse limit sequence without altering the topology of the inverse limit. We apply this fundamental result to show that if f is a mapping of an interval J onto itself that is the union of two monotone maps from nonoverlapping subintervals onto J, then the inverse limit using f as a single bonding map is the familiar BJK horseshoe. © Springer Science+Business Media, LLC 2012.
W. T. Ingram and W. S. Mahavier, "Brown's Approximation Theorem," Developments in Mathematics, vol. 25, pp. 155 - 165, Springer, Apr 2012.
The definitive version is available at https://doi.org/10.1007/978-1-4614-1797-2_4
Mathematics and Statistics
International Standard Book Number (ISBN)
International Standard Serial Number (ISSN)
Article - Journal
© 2023 Springer, All rights reserved.
16 Apr 2012